Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Diabetic, on metride, has numbness in both legs, palms, chest, frequent urination. Suggestions?

Hi, firstly would like to apologize for my poor English, My father age is 75 Years and he is diabetic since past 25 years, he takes Metride 2 Tablet twice a day, but he has numbness in his both legs, plums and chest , and also he goes frequently for urination please tell me because we have showed too few doctors there replies are 1) He need to walk then it will be okay 2) Less blood and calcium in a Body 3) High Blood Pressure . Now we have reasons no any medicine has helped him to come out of this stage and as a result it’s very difficult for him to walk or pick anything from hand , Please help me. as i don t have money now to give online. only cash no debit card or credit card please help
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
hi. it seems from your question that your father is suffering from uncontrolled diabetes. The numbness which you have described is due to diabetic neuropathy whihc he has developed as a complicatiuon of diabetes. Cause of frequent urination could be either uncontrolled diabetes or a urinary tract infection or enlargement of prostate gland which is quite usual in old age. He needs to undergo a detail evaluation of all these complications and requires the services of a diabetologist. More over he is also prone to develop diabetic kidney disease. All these complications can be managed adequately and there is no need to worry.
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor